# SDR EGR2002F00009

- Difficulty date: June 20, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N993PA
- Make and model: Bell 430
- Aircraft serial: 49050
- Engine: Allsn 250C40B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23072726
- Part serial: JGALM0338
- Condition: Leaking
- Location: Engine
- Part time: 992 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW DETECTED FUEL ODOR AFTER LANDING.  PILOT SAW FUEL IN THE NR 2 ENGINE COMPARTMENT.  MECHANIC PINPOINTED FUEL LEAK TO THE AFT SIDE OF THE HMU COMING FROM A PLATE WITH AN ADJUSTOR/CONTROL.
